If the infarct in the brain is in the occipital area , it could be possible that the eye on the opposite side of the affected side of the body may show the symptoms . There could be an associated brain pathology .Please consult a neurologist and go for an MRI of the brain . Please consult an opthalmogist also for complete eye examination . Though Accupuncture is used in the treatment sometimes but commenting on the therapy is beyond the scope of this forum .
The causes of high ammonia levels are – Methylmalonic acidemia , Arginase deficiency , Argininosuccinic aciduria , Carbamoyl –phosphate synthetase deficiency , Citrullinemia , Dibasic aminoaciduria 2, Glutaric aciduria , Holocarboxylase synthetase deficiency and Reye’s syndrome .Please comnsult a physician to discuss these possibilities .
The cough is due to the laryngeal irritation due to tracheal tube and dye insertion for a long time . Please discuss the complication with the doctor who did the tracheostomy . The dye test can be done by minimising the irritation and cough symptoms . Hope this helps you . Take care and regards !